# SDR 96ZZZX2541

- Difficulty date: February 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Pax Warn Sign
- Condition: Smoking
- Location: Cabin
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHILE SITTING AT GATE IN MCO MAKING PA ANNOUNCEMENTS, THE CIRCUIT BREAKER'S FOR PA INTERPHONE, 'NO SMOKING' AND 'FASTEN SEAT BELT' LIGHTED SIGNS TRIPPED.  SMOKE SMELL IN THE CABIN.  ACCOMPLISHED VALUJET AIRLINES EO DC-9-3396005, SEAT BELT, NO SMOKING SIGN, PASSENGER WARNING SYSTEM WIRING.
